# SDR ASAA2018032524032

- Difficulty date: March 25, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 40,347 hours, 12,006 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL,  WHEN BRINGING FLT INTO SCRATCH PAD RECEIVED MESSAGE ON CDU INVALID ENTRY.  ACFT GROUNDED.  BITE TESTED THE LT AND RT FMC IAW FIM 34-61-00-810-801.  NO FAULTS.  NO IN FLT FAULTS.  SENSORS TESTED OK. CDU KEY TEST OK.  CDS FMC INTERFACE OK BOTH FMCS. NO HISTORY 30 DAYS.
